zbMATH — the first resource for mathematics

Quasi-continuous multivalued mappings. (English) Zbl 0531.54019
This paper is concerned with the study of two aspects of continuity of multi-valued mappings. The first involves the sufficiency of l-quasi- continuity and u-quasi-continuity [see V. Popa, Stud. Cercet. Mat. 27, 323-328 (1975; Zbl 0309.54019)] to derive lower semi-continuity. The second is mainly illustrated by results demonstrating that certain subsets of the domain space are of first category when the range is second countable.
Reviewer: P.J.Collins

54C60 Set-valued maps in general topology
Full Text: EuDML
[1] BERGE C.: Espaces topologiques. Fonctions multivoques. Paris, 1966. · Zbl 0164.52902
[2] CROSSLEY S.G., HILDEBRAND S.K.: Semi-closed sets and semicontinuity in topological spaces. Tex. J. Sci. 22, 1971, 123-126.
[3] ENGELKING R.: General topology. Warszawa, 1977. · Zbl 0373.54002
[4] LEVINE N.L.: Semi-open sets and semi-continuity in topological spaces. Amer. Math. Monthly 70, 1963, 36-41. · Zbl 0113.16304
[5] LIPIŃSKI J.S., ŠALÁT T.: On the points of quassicontinuity and cliquishness of functions. Czech. J. Math. 21 (96), 1971, 484-489. · Zbl 0219.26004
[6] PIOTROWSKI Z.: On semi-homeomorphisms. Bolletino U.M.I. 16-A, 1979, 501-509. · Zbl 0424.54002
[7] PIOTROWSKI Z.: A study of certain classes of almost continuous functions on topological spaces. Doct. dissert. Wroclaw, 1979.
[8] POPA V.: Asupra unei decopuneri cvasicontinuitatii multifunctiolor. St. Cer. Mat. 27, 1975, 323-328.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.